# SDR UALA2010010700078

- Difficulty date: January 5, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 76,068 hours, 12,338 cycles
- Engine: Pwa PW4060
- System (JASC): 2550 · Cargo Compartments
- Part: Pdu
- Part number: 181RA71R206C
- Part serial: 3716
- Condition: Faulty
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, AFT CARGO LOADING SYS CHECK. DURING CHECK SMOKE WAS COMING OUT FROM UNDER CARGO PIT FLOOR PANELS ON LT SIDE FWD OF CARGO DOOR.  2 EACH PDU CONTROL C-B.  REPLACED PDUS AT 3L AND 7L, OPS CHECKED GOOD.
